Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Poisson kernels and sparse wavelet expansions


Author: Lorenzo Brandolese
Journal: Proc. Amer. Math. Soc. 133 (2005), 3345-3353
MSC (2000): Primary 42C40, 41A30
Published electronically: June 20, 2005
MathSciNet review: 2161159
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a new characterization of a family of homogeneous Besov spaces by means of atomic decompositions involving poorly localized building blocks. Our main tool is an algorithm for expanding a wavelet into a series of dilated and translated Poisson kernels.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42C40, 41A30

Retrieve articles in all journals with MSC (2000): 42C40, 41A30


Additional Information

Lorenzo Brandolese
Affiliation: Institut Camille Jordan, Université Lyon 1, 21 avenue Claude Bernard, 69622 Villeurbanne Cedex, France
Email: brandolese@igd.univ-lyon1.fr

DOI: http://dx.doi.org/10.1090/S0002-9939-05-07893-7
PII: S 0002-9939(05)07893-7
Keywords: Besov spaces, nonlinear approximation
Received by editor(s): March 22, 2004
Received by editor(s) in revised form: June 23, 2004
Published electronically: June 20, 2005
Communicated by: David R. Larson
Article copyright: © Copyright 2005 American Mathematical Society